RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2007, том 13(29), выпуск 4, страницы 189–200 (Mi thsp245)  

Convergence of option rewards for Markov type price processes

D. Silvestrova, H. Jönssonb, F. Stenberga

a Department of Mathematics and Physics, Mälardalen University, Box 883, SE-721 23 Västerås, Sweden
b Eurandom, P.O. Box 513 - 5600 MB, Eindhoven, The Netherlands

Аннотация: A general price process represented by a two-component Markov process is considered. Its first component is interpreted as a price process and the second one as an index process controlling the price component. American type options with pay-off functions, which admit power type upper bounds, are studied. Both the transition characteristics of the price processes and the pay-off functions are assumed to depend on a perturbation parameter $\delta\geq0$ and to converge to the corresponding limit characteristics as $\delta\to0.$ Results about the convergence of reward functionals for American type options for perturbed processes are presented for models with continuous and discrete time as well as asymptotically uniform skeleton approximations connecting reward functionals for continuous and discrete time models.

Ключевые слова: Reward, convergence, optimal stopping, American option, skeleton approximation, Markov type price process, stochastic index.

Полный текст: PDF файл (156 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60J05, 60H10, 91B28, 91B70
Язык публикации: английский

Образец цитирования: D. Silvestrov, H. Jönsson, F. Stenberg, “Convergence of option rewards for Markov type price processes”, Theory Stoch. Process., 13(29):4 (2007), 189–200

Цитирование в формате AMSBIB
\RBibitem{SilJ\{Ste07}
\by D.~Silvestrov, H.~J\"onsson, F.~Stenberg
\paper Convergence of option rewards for Markov type price processes
\jour Theory Stoch. Process.
\yr 2007
\vol 13(29)
\issue 4
\pages 189--200
\mathnet{http://mi.mathnet.ru/thsp245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2482260}
\zmath{https://zbmath.org/?q=an:1164.60055}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp245
  • http://mi.mathnet.ru/rus/thsp/v13/i4/p189

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:39
    Полный текст:20
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020